# SDR USAA010733

- Difficulty date: May 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE WEB CRACKED 1 INCH, UNDER AFT SERVICED DOOR SILL PLATE.  MANUFACTURED AND INSTALLED NEW WEB PER BOEING DRAWING 65.45855.  (M)
